# SDR 95ZZZX6410

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45905
- Make and model: Cessna 152
- Aircraft serial: 15282942
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806P
- Condition: Cracked
- Location: Nr 4 Cyl Intake
- Part time: 1,974 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND NR 4 INTAKE PUSHROD TO HAVE .75 INCH CRACK AT ROCKER ARM END.  REFERENCE AD 80-25-02R2, AD 95-03-10, LYCOMING SB 453 AND LYCOMING SI 2388A.  PART TOTAL TIME, 1,973.6 HOURS.
